# SDR 2008UALA03453

- Difficulty date: June 18, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 27,799 hours, 3,672 cycles
- Engine: Pwa PW4090
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 8102003
- Condition: Failed
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

PACK MODE L LEFT PACK AIR CYCLE MACHINE HAS FAILED, OR LEFT ECONOMY COOLING VALVE FAILED OPEN, OR BOTH LEFT CONDENSOR INLET TEMP SENSORS FAILED.  LEFT PACK IS OPERATING IN A NON-NORMAL MODE (HEAT EXCHANGER ONLY COOLING MODE).  ADVISORY CREW COMMENTS:  PACK MODE LEFT.  SUSPECT FAULTY CABIN TEMPERATURE CONTROLLER SOFTWARE.  REPLACED LT CABIN TEMPERATURE CONTROLLER  SOFTWARE  IAW 21-61-01 OP CHECKED GOOD.  AC OK FOR SERVICE.
